# SDR UPS08M53943

- Difficulty date: November 9, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-F1-003 OF MD11-5100-30530 APPENDIX C ITEM 3, GOUGE FOUND ON AFT EDGE OF REPAIR DOUBLER RT 879 TO 889 L38R TO L42R.  REMOVED EXISTING DOUBLER 1, 2 AND 3, FABRICATED AND INSTALLED REPAIR DOUBLER 1, 2 AND 3 IAW MD11 VOL 1 SRM 53-50-00 FIG 17.
